# SDR CA140317003

- Difficulty date: March 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: DL2233M11
- Condition: Failed
- Location: Autopilot Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED YAW IN FLIGHT.  QRH FOR UNCOMMANDED YAW MOTION COMPLETED. EMERGENCY DECLARED. OSCILLATIONS SEEMED TO INTENSIFY AS SPEED APPROACHED V REF.  INTENSIFIED AS SPEED REDUCED.  MAINTENANCE REPLACED BOTH ACTUATORS.
